# SDR SWAA2022071222206

- Difficulty date: June 23, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: #2 Eng Ob Fan Co
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL OIL ACCESS DOOR CLOSE-OUT FRAME BRACKET IS CRACKED / [01] REMOVED #2 ENGINE O/B FAN COWL OIL ACCESS DOOR CLOSE-OUT FRAME BRACKET. POSITIONED NEW BRACKET - DRILLED UP PILOT HOELES TO FINAL SIZE; AND INSTALLED FASTENERS IAW CMM 71-13-30; SRM 51-40-02-0G-0;[02] TASK COMPLETE;[03] VERIFIED CORRECTIVE ACTION #1
